Computing maximum likelihood estimators of a log-concave density function

Rufibach, Kaspar (2007). Computing maximum likelihood estimators of a log-concave density function. Journal of statistical computation and simulation, 77(7), pp. 561-574. Abingdon, UK: Taylor & Francis 10.1080/10629360600569097

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Rufibach, Kaspar

ISSN:

0094-9655

Publisher:

Taylor & Francis

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:01

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/10629360600569097

Web of Science ID:

000249549100003

URI:

https://boris.unibe.ch/id/eprint/26615 (FactScience: 74618)

Actions (login required)

Edit item Edit item
Provide Feedback